Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



A Gross measure property

Author: Lawrence R. Ernst
Journal: Trans. Amer. Math. Soc. 238 (1978), 397-406
MSC: Primary 28A75
MathSciNet review: 0476999
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that there exists a subset E of $ [0,1] \times {{\mathbf{R}}^2}$ such that the 2-dimensional Gross measure of E is 0, while the 1-dimensional Gross measure of $ \{ z:(y,z) \in E\} $ is positive for all $ y \in [0,1]$. It is known that for Hausdorff measures no set exists satisfying these conditions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A75

Retrieve articles in all journals with MSC: 28A75

Additional Information

Keywords: Gross measure, Hausdorff measure, structure theory, $ ({\mathcal{G}^m},m)$ rectifiable
Article copyright: © Copyright 1978 American Mathematical Society